# SDR 2021F00278

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: General aviation
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 2,391 hours, 1,564 cycles
- Engine: Pwc PW306D1
- Engine time: 2,391 hours, 1,564 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Mount
- Condition: Corroded
- Location: Lt Accessory G/B
- Part time: 2,391 hours, 1,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF LH AGB OUT BOARD SIDE HAS TWO OIL LINE MOUNTING PADS WITH
CORROSION.
